Discussions By Condition: Female sexual conditions

in lots of pain right now, Please help me

Posted In: Female sexual conditions 2 Replies
  • Posted By: Anonymous
  • October 11, 2007
  • 01:45 PM

Hi, I started my period when i was 15, am am 19 now. My period has always been really heavy, irregular (could happen at anytime during the month), and always lasts for 5 days, no more, no less. I figure thats because im fairly new to this. I wear multiple layers of pants because it tends to go everywhere even when wearing super long with wings. I think thats rediculous because i am super skinny, real fast metabolism. My real problem is that I tend to experience the most horrific migraines imaginable (with vomiting) the day that my periods start. I also have excrutiating lower back pain the whole week during the cycle. I noticed that i couldn't insert a tampon (tried for several months) so I went to a gyn to have a pap test. she couldn't even insert her finger because it was extremely painful-she even asked if i was gay!!! definetly not. i obviously have not had sex ever (which isn't a problem because i have never had a boyfriend. i was wondering if anyone has this problem, or if anyone knows whats wrong with me.

Reply Flag this Discussion

2 Replies:

  • Bad bad doctor....my best friend has similar problems. I think you should begin with a series of acupuncture treatments (you will need to save up for them$$$)...go to a female specialist acupuncturist . That should lighten up the bleeding considerably. The headaches could be hormone related, so maybe natural estrogen or something. You may need to watch your diet the day before, no msg....maybe a cup of coffee would help you at this time....I don't know a lot about hormone problems, so you need to speak with someone who does. After your acupuncture, I think you should go to a lady gynocologist and see if you have any structural defects that may require future surgery to correct, or if you are just tiny. Your husband would have to be very gentle with you when you are ready.
    Monsterlove 2,921 Replies
    • October 13, 2007
    • 01:02 AM
    • 0
    Flag this Response
  • There are all kinds of possibilities: You might be very short on magnesium. Sometimes a warm bath in Epsom Salts (magnesium), relaxes the pelvic cramps, if not the uterine cramps, for a few hours anyway. Doctors use magnesium to stop labor contractions, but don't take too much, because it could kill you, too. It helps. You might have fibroids/uterine tumors (which need an ultrasound or CT scan to diagnose), or worse, a blood disease that keeps you from clotting and thereby bleeding from the uterine wall when the uterine lining detaches. OR you might have BOTH. Getting the correct medical diagnosis requires persistence and diligence. Keep track of how many pads you use, how many days you bleed, how many hours/days you cramp, how much sleep you lose, how many hours you are bent over with pain, how many pain pills you take, and how strong they are (milligrams) to DOCUMENT that your case is different and make the docs take notice. Go to your family doctor AND a gynecologist. Ask, no insist:mad: , to be tested for Von Willebrand disease (see allaboutbleeding.com), which causes intense bleeding in women menstruating and can lead to kidney failure, too. If nothing else helps, ask to be given seizure medicine (some can stop cramps) for the week you're on your period. You have to have some cramps and aching to get rid of the menses, but hopefully a light dose will make it more bearable. Good luck!!
    Magpie 10 Replies
    • October 16, 2007
    • 04:07 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?